Kleinian Groups and Uniformization in Examples and Problems

Front Cover
Aimed at researchers, graduate students and undergraduates alike, this book presents a unified exposition of all the main areas and methods of the theory of Kleinian groups and the theory of uniformization of manifolds. The past 20 years have seen a rejuvenation of the field, due to the development of powerful new methods in topology, the theory of functions of several complex variables, and the theory of quasiconformal mappings. Thus this new book should provide a valuable resource, listing the basic facts regarding Kleinian groups and serving as a general guide to the primary literature, particularly the Russian literature in the field. In addition, the book includes a large number of examples, problems, and unsolved problems, many of them presented for the first time.

What people are saying - Write a review

We haven't found any reviews in the usual places.


General Properties of Kleinian Groups
Uniformization of Riemann Surfaces and Manifolds
Problems and Exercises further development of the theory
Some Unsolved Problems

Other editions - View all

Common terms and phrases

Popular passages

Page 183 - MA Lavrent'ev, Variational methods for boundary value problems for systems of elliptic equations, Izdat.
Page 184 - Maclachlan, A bound for the number of automorphisms of a compact Riemann surface, J. London Math. Soc. 44 (1969) 265-272.
Page 184 - Lobacevskir space groups with an infinite fundamental region of finite measure. Dokl. Akad. Nauk SSSR 167 (1966), 30-33 = Soviet Math.
Page 179 - H. Garland and MS Raghunathan, Fundamental domains for lattices in (R-) rank 1 semisimple Lie groups, Ann. of Math. (2) 92 (1970), 279-326.
Page 183 - Geometrie der konformen Abbildung auf der hyperbolischen und der elliptischen Ebene, VEB Deutscher Verlag Wiss., Berlin, 1974.
Page 187 - Stallings, A topological proof of Grushko's theorem on free products, Math. Z. 90 (1965) 1-8.
Page 179 - Univalent functions and the Schwarzian derivative. Comment. Math. Helv. 52 (1977), 561-572.

Bibliographic information